# SDR AALA202303087616

- Difficulty date: December 4, 2022
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER JOGGLE AREA OPEN FASTENER HOLE 6 AND HOLE B AT #7 DOOR STOP FITTING AND FR 16 LEFT.  MAINTENANCE REPLACED FRAME PER EA 341013.
